Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Nerve compression in lower back, pain in right leg, numbness in right foot, itching in various parts, on Hifenac. Reasons for itching ?

Hi, I am having nerve compression in the lower back due to which my right leg is very painful and there is numbness in my right foot . It has been so for 10 days now and today the pain is too severe. I am now having itching sensation in various parts of my body since evening. I am on Hifenac medication . Please suggest if the itching is due to the medication and also suggest on the treatment for the nerve issue.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
You have not mentioned how you come to know about this condition.Do you have MRI report with you. If it is in early stage then treatment will be physiotherapy and muscle relaxant and Pregabalin and Methylcobal.If it is in late stages then surgery is needed. Till that time, avoid bending forward and weight lifting.
As far as itching is concerned i think it can be allergy to drug.
Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor